Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
185 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Do Amoxil and Roxythromyicin cause tiredness and nausea?

I was diagnosed with whooping cough 8 weeks ago and now with bronchitis.The cough seems to be improving but I feel so tired and nausious. Could the medication (amoxil and roxythromyicin) be making me feel so off or is it the general infection? Thanks
Mon, 23 Mar 2020
Report Abuse
General & Family Physician 's  Response
Hello,

I read carefully your query and understand your concern.

The antibiotics may cause nausea and tiredness as side effects.
The general infection is also a cause.
I recommend to drink liquids and eat a healthy diet.
I also recommend to rest.

Hope my answer was helpful.

If you have further queries feel free to contact me again.

Kind regards!

Dr.Dorina Gurabardhi
General &Family Physician
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Amoxil


Do Amoxil and Roxythromyicin cause tiredness and nausea?

Hello, I read carefully your query and understand your concern. The antibiotics may cause nausea and tiredness as side effects. The general infection is also a cause. I recommend to drink liquids and eat a healthy diet. I also recommend to rest. Hope my answer was helpful. If you have further queries feel free to contact me again. Kind regards! Dr.Dorina Gurabardhi General &Family Physician